Jump to content

Welcome to Drugbuyersguide

WARNING

WARNING!!!

There is a big problem with Protonmail. Emails are being intercepted by a scammer who is impersonating our vendors and giving false payment information. Use a different email.

If you receive unknown Tutanota emails in your Proton inbox don't even open them. I am receiving them myself and they are obvious phishing attempts. This is affecting several vendors and I will be contacting them tomorrow and telling them to get new emails.

So far this problem is only with vendors and customers using Protonmail. 

 

Sign in to follow this  
HeirCroc1

Weaning off of Lexapro

Recommended Posts

HeirCroc1

I've taken the generic of Lexapro for the past ~10 years to treat generalized anxiety disorder and social anxiety disorder. During the first 5 years I  would occasionally stop taking it for extended periods of time. Over the last 5 years, however, I've taken it consistently and my doctor has progressively increased my dose, which is now at 30mg/day. For several reasons, I want to try and wean off of it or it least reduce my dose by 10 to 15mg. I recently read that it can inhibit the efficacy of Adderall (which I take daily) and increase some of Adderall's negative side effects (irritability, etc). This is consistent with my recent experience (although the reduced effect of the addy could also be due to an increased tolerance). Lexapro diminishes my libido, especially at the 30mg dose. Finally, I feel like I've outgrown my SAD to a large degree, and that my GAD is manageable.

Does anyone have experience weaning off of Lexapro or another SSRI? My plan is take 25mg/day for 7 days then, if I feel okay, drop another 5mg. If I still feel okay after 7 days on 20mg, I'll drop another 5mg, and so on. I know I'm supposed to discuss this with my doctor, but he wasn't very receptive last time I broached the subject. Moreover, if he agrees, he will want to monitor me, which means appointments once a month until I'm done weaning. I have no desire to do that.

Any input would be greatly appreciated.

 

 

Edited by HeirCroc1

Share this post


Link to post
Share on other sites
Smc2015

YeS!!!! finally somebody has taken same meds had same side fx... im going to ween off of this starting this week... my libido is gone my dude... i'm like wtf?? i didin't think it was a big deal for like a few weeks and now i'm like wtf... seriously -- these MOFO'ing drugs are made to do this shit to us for a goddamn reason... i know it... so im done... gonna take it two more days... .if necessary, i dont have a reaction when i dont take it... but ill come off it correctly...

just depressing, an anti-depressant can help you , but also has a "libido depressant" in there...

dont be fucking fooled that shits in there for a reason... fuck these pills... buh bye...

Share this post


Link to post
Share on other sites
Smc2015

i take 20 mg per day.... and havent taken it in 3 days.. im giong to take 10mg for 3 days.. drop it to 5 mg for a week, and fintio

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...